Mathematische Zeitschrift

, Volume 196, Issue 3, pp 369–390

Vahlen's group of Clifford matrices and spin-groups

  • J. Elstrodt
  • F. Grunewald
  • J. Mennicke
Article

DOI: 10.1007/BF01200359

Cite this article as:
Elstrodt, J., Grunewald, F. & Mennicke, J. Math Z (1987) 196: 369. doi:10.1007/BF01200359

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • J. Elstrodt
    • 1
  • F. Grunewald
    • 2
  • J. Mennicke
    • 3
  1. 1.Mathematisches Institut der Universität MünsterMünsterGermany
  2. 2.Mathematisches Institut der Universität BonnBonn 1Germany
  3. 3.Fakultät für MathematikUniversität BielefeldBielefeld 1Germany

Personalised recommendations